# SDR LR7A2025071603773

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 17,323 hours, 10,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND CRACK IN LEFT HORIZONTAL STAB FS1095, HSS199L, WL265 / REPAIRED IAW LOCKHEED SMP583 55-20-06  MEA382-55-25-068
